# SDR COEA2017052625923

- Difficulty date: May 26, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367131123051
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 37 AFT FLANGE BETWEEN STRINGERS 13 - 14R CORRODED. REPLACED THE FRAME SEGMENT.
